MathSciNet Relay Station
MathSciNet bibliographic data
MR86958 (19,274c) 34.0X
Röhrl, Helmut Das Riemann-Hilbertsche Problem der Theorie der linearen Differentialgleichungen. (German) Math. Ann. 133 (1957), 1–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement